Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1403-1407
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a13,
author = {A. A. Zlotnik},
title = {Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {1403--1407},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a13/}
}
TY - JOUR AU - A. A. Zlotnik TI - Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity JO - Differencialʹnye uravneniâ PY - 1999 SP - 1403 EP - 1407 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a13/ LA - ru ID - DE_1999_35_10_a13 ER -
A. A. Zlotnik. Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1403-1407. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a13/